# SDR QMLA2022021620011

- Difficulty date: February 15, 2022
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N783AL
- Make and model: Beech B200
- Aircraft serial: BB1946
- Aircraft time: 6,409 hours, 5,604 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Motor
- Part number: 1013841763
- Condition: Odor
- Location: Blower
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

CLIMBING OUT AFTER TAKEOFF, SMELLED ELECTRICAL SMOKE. CONFIRMED WITH CO-PILOT THAT WE BOTH SMELLED SMOKE..NO VISABLE SMOKE BUT THE ODOR WAS PRESENT. THE ODOR FADED QUICKLY BUT WE DECIDED TO TERMINATE THE FLIGHT AND RETURN TO KAPA. AT THAT POINT I NOTICED OUR OVERHEAD VENTILATION BLOWER HAD STOPPED WORKING. CHECKING THE CIRCUIT BREAKERS, WE NOTICED THE "TEMP CONTROL" BREAKER HAD POPPED. THERE ARE NO CHECKLIST OR MEMORY ITEMS FOR A FAILED VENTILATION BLOWER, BUT WE TURNED OFF THE ENVIRONMENTAL SYSTEM SWITCH. WE LANDED BACK AT KAPA WITHOUT FURTHER INCIDENT, AND NOTIFIED MAINTENANCE.MAINTENANCE TROUBLESHOT DOWN TO THE BLOWER ASSEMBLY AND FOUND THE MOTOR TO BE UNSERVICEABLE.
